# SDR HNAA2013041500220

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 60,118 hours, 67,323 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Malfunctioned
- Location: Prop Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING IN FLT (PROP HEAT OFF) F/A PANEL LIGHTING INTERMITTENT IN FLT ALSO, CLEANED AND RESEATED BRUSH BLOCKS ON NR 1 AND NR 2 ENGINES.  UPPER FWD COWLING ON BOTH ENGINES REMOVED AND REINSTALLED GROUND RUN CHECK GOOD.
